Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the smoothness of positive definite and radial functions

Title data

Wendland, Holger:
On the smoothness of positive definite and radial functions.
In: Journal of Computational and Applied Mathematics. Vol. 101 (January 1999) Issue 1-2 . - pp. 177-188.
ISSN 0377-0427
DOI: https://doi.org/10.1016/S0377-0427(98)00218-0

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Radial basis functions; Multivariate interpolation; Compact support
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 02 Jun 2020 09:40
Last Modified: 02 Jun 2020 09:40
URI: https://eref.uni-bayreuth.de/id/eprint/55356